# SDR HALA2017072400215

- Difficulty date: July 26, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 10,645 hours, 1,726 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL DRIPPING FROM LEFT ENGINE.  REPLACED FMU, OPS AND LEAK CHECKS GOOD.
